MathSciNet Relay Station
MathSciNet bibliographic data
MR1719606 53C12 (22F30 37C85 53C50)
Zeghib, A. Isometry groups and geodesic foliations of Lorentz manifolds. I. Foundations of Lorentz dynamics. Geom. Funct. Anal. 9 (1999), no. 4, 775–822.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement